MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK 4.75 HEX TORQUE WRENCH ADAPT; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION HK 4.75 HEX TORQUE WRENCH ADAPT; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Model Number 71434487
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee arthroplasty two legion hk 4.75 hex torque wrench adapt ((b)(4)) broke, and the handle on one legion hk 4.75mm hex driver ((b)(4)) came loose.Instruments outside patient.Surgery was performed with back-up devices.Instruments were external to the patient.Patient was not injured as consequence of this problem.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LEGION HK 4.75 HEX TORQUE WRENCH ADAPT
Common Device Name
PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12038906
Report Number1020279-2021-05291
Device Sequence Number14368094
Product Code MBH
UDI-Device Identifier00885556488454
UDI-Public00885556488454
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71434487
Device Catalogue Number71434487
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1